# SDR 2009FA0000820

- Difficulty date: July 2, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N799MR
- Make and model: Cirrus SR22
- Aircraft serial: 0880
- Engine: Cont IO550N
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: 51377001
- Condition: Broken
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE DOOR POPPED OPEN ON TAKEOFF, 800 FEET.  THE PILOT GRABED THE DOOR BY THE HANDLE TO PULL IT CLOSED AND THE HANDLE  CAME OFF IN HIS HAND.  PLASTIC SCREWS BROKE OOF A THE HEAD.  RECOMMEND REPLACING HARDWARE WITH STEEL.  (K)
